# SDR CALA0600191

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 30,858 hours, 16,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33950
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 986.5, LBL 4, LBL 30, LBL 43, AND RBL 38.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED AT EACH LOCATION IAW SRM 53-00-51, FIGURE 201.
